Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Could a low count of warfarin cause redness and hard lump in legs?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Could a low count of warfarin cause redness and a hard lump anywhere in the body. I have been on Warfarin for four years from DVT's and a PE. I went to the ER today because I noticed that both my feet were red and swollen with a lump in them. The ER doctor said he didn't see anything just a low count of Warfarin. I have been getting my INR/PT check every month.
Posted Tue, 22 May 2012 in Hypertension and Heart Disease
Answered by Dr. Shanthi.E 6 hours later

Yes, a low count of warfarin can cause redness, which is due to tendency of blood clot formation, which consequently may form a lump anywhere in the body.

Ideally your INR should be between 2 to 4, value less than 2 indicates insufficient anti-coagulation, while the same at more than 4 indicates higher risk of bleeding.

I suppose your PT/INR is normal.

Please do not hesitate to get back to me in case of clarifications.

Hope I was of help to you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor